Note on differences of Bernoulli and Poisson variables
Portugaliae mathematica, Tome 11 (1952) no. 4, pp. 173-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1952__11_4_114711,
author = {Castro, Gustavo de},
title = {Note on differences of {Bernoulli} and {Poisson} variables},
journal = {Portugaliae mathematica},
pages = {173--175},
year = {1952},
volume = {11},
number = {4},
mrnumber = {0052049},
zbl = {0049.21403},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1952__11_4_114711/}
}
Castro, Gustavo de. Note on differences of Bernoulli and Poisson variables. Portugaliae mathematica, Tome 11 (1952) no. 4, pp. 173-175. http://geodesic.mathdoc.fr/item/PORMA_1952__11_4_114711/